MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neck Pain (2433); Muscle/Tendon Damage (4532)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Service provider reports being called out to inspect the device for damages sustained due to a report of the device having fallen over.Report claims as the end-user was in process of driving up a handicap ramp, there was a section of that ramp that was missing, and the end-user didn't see it until they drove over.This reportedly caused the device to become unstable and fall over to the right-hand side, with the end-user.The end-user reported having been taken to the local hospital emergency room where they were diagnosed as sustaining some whiplash and possible ligament damage to their right shoulder.Neither the end-user nor the service technician made any claim or allegation that the device deviated or malfunctioned in any way to have contributed to this event.All accounts indicate the device was fully operational prior to the event, with information provided from the end-user claiming it was the missing portion of the ramp that allowed the device to drop in and lose upright stability.Dealer stated there is considerable damage to the wheelchair because of the event, and recommendation was provided by permobil that the device be replaced vs.Repair due to the potential for imperceptible damages, which if gone un-noticed, may render the device unsafe for future use.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report claiming while the end-user was driving up a handicap ramp, there was a missing section in the ramps surface.When driven over allowed the drive wheel to drop down causing the chair, with the end-user, to tip over on its side.This resulted with the end-user sustaining injuries requiring medical intervention.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
kevin bullock
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key12770520
Report Number1221084-2021-00038
Device Sequence Number3119391
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public17330818676433
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2021
Initial Report FDA Received Date11/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight127 KG